Monomorphisms of inductive number systems

Alling, Norman L.; Swartz, Timothy A.

Portugaliae mathematica (1990)

  • Volume: 47, Issue: 3, page 293-308
  • ISSN: 0032-5155

How to cite


Alling, Norman L., and Swartz, Timothy A.. "Monomorphisms of inductive number systems." Portugaliae mathematica 47.3 (1990): 293-308. <>.

author = {Alling, Norman L., Swartz, Timothy A.},
journal = {Portugaliae mathematica},
keywords = {inductive number systems; embedding theorem; ordered sets},
language = {eng},
number = {3},
pages = {293-308},
publisher = {Sociedade Portuguesa de Matemática},
title = {Monomorphisms of inductive number systems},
url = {},
volume = {47},
year = {1990},

AU - Alling, Norman L.
AU - Swartz, Timothy A.
TI - Monomorphisms of inductive number systems
JO - Portugaliae mathematica
PY - 1990
PB - Sociedade Portuguesa de Matemática
VL - 47
IS - 3
SP - 293
EP - 308
LA - eng
KW - inductive number systems; embedding theorem; ordered sets
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.